# SDR 99ZZZX1770

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N906PG
- Make and model: Boeing 727281
- Aircraft serial: 20728
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65562348
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON C-1 DOOR SKIN.
